# SDR DALA2022081705589

- Difficulty date: August 13, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2364205) DURING INSPECTION FOUND CORROSION ON WEB AT STA 986.5 BTW RBL 35 TO RBL 40 AT W2. WEB AT STA 986.5 BTW RBL 35 TO RBL 40 WAS REPLACED PER BOEING DRAWING 147A5712 REV.F AND B737-800 SRM 51-40-02-0G.
